MathSciNet Relay Station
MathSciNet bibliographic data
MR338049 (49 #2816) 16A20
Koh, Kwangil; Luh, Hang Maximal regular right ideal space of a primitive ring. II. Trans. Amer. Math. Soc. 180 (1973), 127–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement